Jump to content
ACN Latitudes Forums

Recommended Posts

Since the last IV things have changed Hes angry and lots of ticcing(cursing).Im so upset,I will call the MD tomorrow I dont know what to do I dont thinkI can send him to school He travels to school and If something happens it takes to long to get to him.Bummmmmmmer!

 

mEL

Link to post
Share on other sites

Did you see improvement after the first treatment? I understand the IVIG can really stir things up so I'd give him some time for the donor antibodies to settle. Perhaps do a phone consult with Dr. K prior to another treatment to help guide you with dose, type IVIG and time frame in between treatments. I know you've been worried and I think he can really help.

Link to post
Share on other sites

Melanie

I agree with SFmom that after IVIG symptoms can definately increase. We have seen it too but after a few weeks things have settled. I am NO EXPERT but I believe in the high dose IVIG and then waiting a few months before retreating to see how things settle. We have been doing monthly and my daughter has really improved but after each infusion we noticed her symptoms worsening some. By the last week before her next infusion things would be really good and then we would go in for another treatment just to stir it up again. Knock on wood, but my daughter is doing well and I plan on waiting several months before deciding to do another ivig. I understand this may not be the case for everyone doing monthly but FOR US this was the trend. Please hang in there! We all know how very hard this is and are really pulling for you guys.

Take care

Kim

Link to post
Share on other sites
Melanie

I agree with SFmom that after IVIG symptoms can definately increase. We have seen it too but after a few weeks things have settled. I am NO EXPERT but I believe in the high dose IVIG and then waiting a few months before retreating to see how things settle. We have been doing monthly and my daughter has really improved but after each infusion we noticed her symptoms worsening some. By the last week before her next infusion things would be really good and then we would go in for another treatment just to stir it up again. Knock on wood, but my daughter is doing well and I plan on waiting several months before deciding to do another ivig. I understand this may not be the case for everyone doing monthly but FOR US this was the trend. Please hang in there! We all know how very hard this is and are really pulling for you guys.

Take care

Kim

 

Mel, please contact me via phone or e-mail ...

 

Dr. T

Link to post
Share on other sites
Thanks Dr T

 

You ROCK!!

 

Melanie

Im going to pick up bixan xr I will keep you posted

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...